Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Retro-Azimuthal Equidistant Projection of the Whole Sphere

Arthur R. Hinks
The Geographical Journal
Vol. 73, No. 3 (Mar., 1929), pp. 245-247
Published by: geographicalj
DOI: 10.2307/1784715
Stable URL: http://www.jstor.org/stable/1784715
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Retro-Azimuthal Equidistant Projection of the Whole Sphere
Preview not available

Page Thumbnails

  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
247
    247